A note on subclass of analytic functions with respect to k-symmetric points

Afaf Abubaker, Maslina Darus

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In the present paper, we introduce a new subclass K σ, s k (λ, δ, α, β) of analytic functions with respect to k-symmetric points defined by differential operator. The integral representation and several coefficient inequalities for functions belonging to this class are obtained.

Original languageEnglish
Pages (from-to)573-589
Number of pages17
JournalInternational Journal of Mathematical Analysis
Volume6
Issue number9-12
Publication statusPublished - 2012

Fingerprint

Coefficient Inequalities
Integral Representation
Differential operator
Analytic function
Class

Keywords

  • Analytic functions
  • Differential operator
  • k-Symmetric points
  • Quasi-convex functions

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A note on subclass of analytic functions with respect to k-symmetric points. / Abubaker, Afaf; Darus, Maslina.

In: International Journal of Mathematical Analysis, Vol. 6, No. 9-12, 2012, p. 573-589.

Research output: Contribution to journalArticle

@article{61d460d7968f4b1f80b536bf8a474a94,
title = "A note on subclass of analytic functions with respect to k-symmetric points",
abstract = "In the present paper, we introduce a new subclass K σ, s k (λ, δ, α, β) of analytic functions with respect to k-symmetric points defined by differential operator. The integral representation and several coefficient inequalities for functions belonging to this class are obtained.",
keywords = "Analytic functions, Differential operator, k-Symmetric points, Quasi-convex functions",
author = "Afaf Abubaker and Maslina Darus",
year = "2012",
language = "English",
volume = "6",
pages = "573--589",
journal = "International Journal of Mathematical Analysis",
issn = "1312-8876",
publisher = "Hikari Ltd.",
number = "9-12",

}

TY - JOUR

T1 - A note on subclass of analytic functions with respect to k-symmetric points

AU - Abubaker, Afaf

AU - Darus, Maslina

PY - 2012

Y1 - 2012

N2 - In the present paper, we introduce a new subclass K σ, s k (λ, δ, α, β) of analytic functions with respect to k-symmetric points defined by differential operator. The integral representation and several coefficient inequalities for functions belonging to this class are obtained.

AB - In the present paper, we introduce a new subclass K σ, s k (λ, δ, α, β) of analytic functions with respect to k-symmetric points defined by differential operator. The integral representation and several coefficient inequalities for functions belonging to this class are obtained.

KW - Analytic functions

KW - Differential operator

KW - k-Symmetric points

KW - Quasi-convex functions

UR - http://www.scopus.com/inward/record.url?scp=84865135664&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84865135664&partnerID=8YFLogxK

M3 - Article

VL - 6

SP - 573

EP - 589

JO - International Journal of Mathematical Analysis

JF - International Journal of Mathematical Analysis

SN - 1312-8876

IS - 9-12

ER -